# SDR GLBA201005261

- Difficulty date: May 26, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 28,867 hours, 35,662 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Part number: 1293640919
- Part serial: 925B94
- Condition: Deteriorated
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUP - PILOT REPORTED THAT ON APPROACH NR 2 ENGINE WENT IN AND OUT OF FEATHER WITH TORQUE APPROXIMATLY 750 LBS, AIRCRAFT YAWED BACK AND FORTH, TORQUE GAUGE SETTINGS WERE SIMILAR TO AUTOFEATHER TEST ON THE GROUND. REMOVED AND REPLACED CIRCUIT BOARD A123 IAW AIM MAINTENANCE INSTRUCTIONS 24-01, OPERATIONAL CHECK WITH CREW GOOD REFERENCE BMM 61-21-00.
